A linearized approach to flow resistance uncertainty in a 2-D finite volume model of flood flow

MS Horritt

Research output: Contribution to journalArticle (Academic Journal)peer-review

14 Citations (Scopus)
Translated title of the contributionA linearized approach to flow resistance uncertainty in a 2-D finite volume model of flood flow
Original languageEnglish
Pages (from-to)13 - 27
Number of pages14
JournalJournal of Hydrology
Volume316(1-4)
Publication statusPublished - 2006

Bibliographical note

Publisher: Elsevier

Cite this